# SDR DALA2023020200821

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL IN L1 PASSENGER DOOR INTERNAL STRUCTURE AFT SIDE. SUMMARY OF NRC 00316: CRACK ON INTERCOSTAL IN L1 PASSENGER DOOR INTERNAL STRUCTURE AFT SIDE WAS REPAIRED PER B717-200 SRM 52-10- 02-2R-7 REPAIR 7. (LP #2608672)
